# SDR USAA2015021200005

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 48,336 hours, 17,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP HANGING OUT BELOW L1 DOOR SLIDE BUSTLE.  SECURED LOOSE STRAP AT L1 DOOR.  OPERATIONS NORMAL.
